# SDR DL76G070208

- Difficulty date: March 13, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 35,759 hours, 5,463 cycles
- Engine: Ge CF680C2B6F
- Engine time: 38,335 hours, 31,766 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Part number: 380029817
- Part serial: P265C
- Condition: Malfunctioned
- Location: Apu
- Part time: 38,335 hours, 31,766 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO HOC REPLACE APU.  REMOVED AND REPLACED APU PER MM, OPS CKS OK.
